help with Longterm Test injections complications
I have been on Injectable testosterone since 2007 and at first I felt better , had better erections and improved desire...lost 40lbs without dieting or exercise( from 280 to 240) the problem? About a year ago, i started having symptoms of brain fog , bad memory absolutely no desire to do anything and just plain not caring about anything and weight gain . Another symptom and I am not sure if it is from my multiple back surgeries or not is, I have bad cramping in my left leg throughout the day and night and has been worse during the past year. I have had just about every blood test done and mri done to rule other things out. I live in an area that is extremely hard to get to see a decent dr about this stuff.
I had my dr run a testosterone test and it came out at 706 ...that seems ok , but they did not run any other tests like estrogen or anything. I feel as if I take my shot I feel worse until it wears off in a week or two. I see a specialist in a few months, but need to figure this out. My current dr is not knowledgable in this and has given me the go ahead to inject more or less to see if there is a difference.
I am unsure what is going on with it and whether I should go higher or stop. here is some of the info ....
... I am 41 6'2" 265 ...all the fat is primarily belly fat
...I inject 200mg a week and for the last month have been doing 100 mg twice a week to see if it helps...it does not
...I do NOT have breast enlargment
...I DO have the smaller testicles from the injections
....morning wood seems to improve as more days pass from my last shot , but will stop if i don't inject again
....I have seen 3 dr's on this and none really could help and I do have an appointment in a few months with a specialist.
..... leg weakness and leg pain, but could be caused from back surgeries
....I have tried to "half" the dose and same problem( 100mg a week)
....I do have a lot of hair loss, not sure if related
If anyone has any possible solutions to this , please help ....not sure if upping the test. will help or hurt and not sure what to do at this point...sick of feeling crappy and having this brain fog!!